Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 425, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 26, 2007, 7:49 AM CDT for Bastrop County, Lee County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2007, 7:49 AM CDT (12:49 UTC)
- Expired
- Jul 26, 2007, 10:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KEWX 261250 FFWEWX TXC021-287-261545- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 749 AM CDT THU JUL 26 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... BASTROP COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITIES OF...SMITHVILLE...BASTROP... LEE COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITIES OF...LEXINGTON...GIDDINGS... * UNTIL 1045 AM CDT * AT 748 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM SHOWERS AND THUNDERSTORMS MOVING NORTH OVER BASTROP AND LEE COUNTIES. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDOR... DIME BOX AND PAIGE WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND DONT DROWN. LAT...LON 3007 9759 2986 9732 3029 9673 3047 9704 $$
2 follow-up statements
000 WGUS74 KEWX 261430 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 928 AM CDT THU JUL 26 2007 TXC021-287-261545- LEE TX-BASTROP TX- 928 AM CDT THU JUL 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR BASTROP AND LEE COUNTIES... AT 926 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED PATCHY LIGHT RAINS WITH RAINFALL RATES LESS THAN ONE TENTH INCH PER HOUR. HOWEVER...FLASH FLOODING CAN STILL BE EXPECTED FROM EARLIER HEAVY RAINS UP TO 1.2 INCHES IN THE SMITHVILLE TO LINCOLN AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAIGE... LEXINGTON...GIDDINGS...FEDOR AND CAMP SWIFT WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. LAT...LON 3007 9759 2986 9732 3029 9673 3047 9704 $$
000 WGUS74 KEWX 261547 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1046 AM CDT THU JUL 26 2007 TXC021-287-261556- LEE TX-BASTROP TX- 1046 AM CDT THU JUL 26 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR BASTROP AND LEE COUNTIES... AT 1045 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED ONLY A FEW LIGHT SHOWERS ACROSS BASTROP AND LEE COUNTIES. THE THREAT FOR FLASH FLOODING HAS ENDED. AS A RESULT...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3007 9759 2986 9732 3029 9673 3047 9704 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:35 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 26, 6:35 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 635 AM CDT THU JUL 26 2007 .AVIATION... SCATTERED TO NUMEROUS SHRA/TSRA WILL MOVE NORTHWARD ACROSS THE AREA FROM THE COASTAL BEND. IFR/MVFR CIGS WILL PREVAIL THIS MORNING WITH CONDITIONS LOWER IN THE HEAVY DOWNPOURS. OCCASIONAL VFR CONDITIONS POSSIBLE TODAY BETWEEN THE CONVECTION. ONCE AGAIN THE CONVECTION WILL DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z WITH THE LOSS OF DAYTIME HEATING AND REDEVELOP AFTER 07Z. A LIGHT TO MODERATE SOUTHEAST LOW LEVEL FLOW IS FORECAST TODAY AND TONIGHT...WITH CONVECTIVE WIND GUSTS OF 30 KTS POSSIBLE. && .PREV DISCUSSION... /ISSUED 356 AM CDT THU JUL 26 2007/ DISCUSSION... THERES NOT MUCH CHANGE IN THE ONGOING FORECAST. THE 500MB LOW WHICH CAN BE SEEN ON WV OVER THE RIO GRANDE IN VAL VERDE COUNTY WILL DRIFT SLOWLY TO THE SOUTHWEST OVER THE NEXT SEVERAL DAYS. AT THE SAME TIME THE BOUNDARY LAYER FLOW WILL BE FROM THE SOUTH TO SOUTHEAST WHICH WILL CONTINUE TO BRING MOISTURE INTO SOUTH CENTRAL TEXAS. THIS ALL MEANS MORE RAIN. POPS WILL REMAIN IN THE CHANCE TO LIKELY CATEGORIES FOR MOST OF THE CWA THROUGH SATURDAY. WILL CONTINUE THE FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT. IN ADDITION SKIES WILL BE MAINLY CLOUDY AND THIS WILL KEEP HIGH TEMPS WELL BE BELOW NORMAL. BY SUNDAY THE UPPER LOW WILL HAVE MOVED FAR ENOUGH AWAY TO ALLOW FOR A DECREASE IN POPS. THIS WILL START A DRYING AND WARMING TREND. POPS WILL DROP TO MAINLY SLIGHT CHANCE CATEGORY MONDAY AND REMAIN LOW THROUGH THE END OF THE FORECAST PERIOD. HIGH TEMPS WILL WILL ALSO CLIMB TOWARD NORMAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 85 72 90 74 / 50 60 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 70 84 71 89 73 / 50 60 50 50 30 DEL RIO INTL AIRPORT 73 89 75 93 76 / 40 40 50 40 40 SAN ANTONIO INTL AIRPORT 73 84 74 87 76 / 50 60 50 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 05/01
Hazardous weather outlook, Jul 26, 5:29 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 529 AM CDT THU JUL 26 2007 TXZ171>173-183>194-202>209-217>225-228-271030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 529 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING NORTH ACROSS THE AREA WILL PRODUCE LOCALLY HEAVY RAINFALL ON ALREADY SATURATED SOILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH SATURDAY WITH DECREASING CHANCES SUNDAY INTO EARLY NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BEGINS TO DOMINATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:28 PM CDT | Flash Flood Warning | EWX | Lavaca | 2 hr |
| Jul 25, 8:55 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Jul 25, 10:04 PM CDT | River Flood Warning | EWX | Bexar | 11 hr |
| Jul 26, 4:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 4 hr |
| Jul 26, 6:15 AM CDT | Flash Flood Warning | EWX | Bandera, Real, Uvalde | 3 hr |
| Jul 26, 6:38 AM CDT | Flash Flood Warning | EWX | Fayette | 4 hr |
| Jul 26, 8:24 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jul 26, 1:34 PM CDT | Flash Flood Warning | EWX | Frio, Medina | 3 hr |
| Jul 26, 4:39 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| Jul 26, 4:45 PM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.